# SDR CA190725003

- Difficulty date: July 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8402
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 85547220
- Condition: Worn
- Location: Rudder
- Part time: 17,653 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED HEAVY MAINTENANCE INSPECTION, EXCESSIVE WEAR WAS OBSERVED ON THE LOWER AFT ATTACHMENT BRACKET OF THE FORE RUDDER WHERE THE TRAILING RUDDER ATTACHES. THE ASSOCIATED BUSHING WAS ALSO WORN AND REQUIRED REPLACEMENT. PN 85547220-001 (AIRCRAFT REGISTERED TO AIR BALTIC, LATVIA) (TC# 20190725003)
